# SDR DL72W950282

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND WEB CRACKED INSIDE THE LOWER FWD CORNER OF L-1 DOOR, REPAIRED PER M/M 52-11-0 FIG 803 ON NR 429.
